# SDR DXTA2011020104438

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 3,929 hours, 2,969 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: H4342
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,929 hours, 2,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, PLACED GEAR LEVER UP, RED LIGHT CAME ON, SOUNDED LIKE DOORS OPENED, BUT 3 GREEN STAYED ON WITH THE RED.  WIGGLED THE HANDLE IN THE UP POSITION AND THEN THE GEAR DID RETRACT NORMALLY.  R & R LANDING GEAR CONTROL HANDLE IAW MM 32-30-01.  OPS CHECKED GOOD.
